# SDR REXA2013051600839

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REAR LOWER FUSELAGE AT FS 1017 POSITION RT FROM STR 24 TO STR 27 SEVERAL SPOTS SURFACE CORRODED.  REMOVED CORROSION ON LWR FUSELAGE AT FS 1017.00 FROM STR 24 TO 27 IAW EO R53368.
